Last reply 4 months ago
Lemtrada weight gain

I have had my second treatment of Lemtrada,
about 6 months ago and have gained 30 pounds in the last year and a half. I have altered my diet and things are not changing. I can’t really exercise, I even get tired-out during physical therapy. I am wondering if anyone has suggestions regarding loosing the weight.

Molly

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
4 months ago

Hi @mollykate and welcome.

Lemtrada does suggest that “unexplained weight gain” may be a side-effect of Lemtrada.

I’m sure my medical team would explain weight gain as down to diet and exercise. I understand that exercise is difficult due to fatigue, but we have to persevere. Little and often is the way to go. Do what you can manage, and do it regularly. You should be able to increase the amount of exercise over time.

Swimming is by far the best exercise. If you can’t swim, even just walking around in the pool is beneficial.


vixen
4 months ago

Hello @mollykate. This doesn’t suit everyone but I have become a huge Keto diet follower. During illness, diagnosis and starting Tecfidera I put on weight and started a Keto diet which is high fat, low carb. I lost two stone in six months and never looked back. I did it with no increased exercise either which was the best part. Good luck with finding something that works for you!

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.